# SDR USAA2009080391985

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 31,703 hours, 12,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2532
- Condition: Low Pressure
- Location: L1 Door
- Part time: 31,703 hours, 12,485 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC6-CHECK - SAL - EMERGENCY EQUIPMENT - LOW PRESSURE DAMPER AND EMERGENCY OPERATION CYLINDER AT PASSENGER / CREW DOOR L1 (842).  SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER AT PASSENGER / CREW DOOR L1 (842) PER MAINTENANCE MANUAL 52-10-00-314-050.
